# SDR SIMA20220517001

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 40,871 hours, 36,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT OPENING NORMALLY HARD TO OPEN-C/A-LUBRICATED MAIN DOOR ROLLERS IAW EMB 145 AMM 53-21-02 OPS CHECK GOOD
